Metrics

From
Upper Bound of Partial Sums Determined by Matrix Theory by Rabha W. Ibrahim Turkish Journal of Analysis and Number Theory. 2015, 3(6), 149-153 doi:10.12691/tjant-3-6-2
Views
5857
Html 5447
Abstract 410
24 December 2015 (publication date) through 12 December 2019 *
16.37 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2667
PDF959
Epub591
XML787
PPT0
Figures173
Tables157
Export: 1610
RIS469
BibTex569
Endnote572
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com